# SDR UALA2009022000569

- Difficulty date: February 19, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 30,858 hours, 6,880 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756603E
- Part serial: 1022
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR FAILED.  TRIED NEW GCU AND RELOADED SOFTWARE, NO HELP.  REPLACED GENERATOR UNIT.
